# SDR GTIA2025040738842

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 10,260 hours, 4,368 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS SMELL REPORTED BY AFT FA -PERFORMED TSM FOR CABIN ODORS. REF 05-50-00-810-831-A OPERATED PACK 1/2 WITH APU BLEED NO ODOR NOTED. NO EXTERNAL OIL LEAKS. DUE TO RECENT HISTORY AND AFT CABIN ODOR ONLY REFER TO NEXT ITEM FOR PACK 2 MEL. FOR ISOLATION OF ECS.
